Doctor insights on:
Ambien Overdose Fatal
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the time it takes to get definitive care (like having stomach pumped and IV fluids). ...Read moreSee 1 more doctor answer
DEFINITELY!!!!!!: Ativan (lorazepam) is a sedative/hypnotic agent. It can cause respiratory depression which means you stop breathing. Please seek help immediately if you or someone you know has taken an overdose or is planning on taking an overdose. This is not something to play around with at all! ...Read moreSee 1 more doctor answer
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppression, short-term memory loss, and urinary retention. The specific antidote for Diphenhydramine poisoning is physostigmine, usually given intravenously in a hospital. If you suspect Diphenhydramine overdose, contact emergency services (911). ...Read moreSee 1 more doctor answer
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an arrythmia or heart attack. There is no antidote for amphetamine overdose. Strong suggestion: stay away from them. Get those you know who are doing them the help they need. ...Read moreSee 2 more doctor answers
POISON CONTROL: Call the nearest poison control center for best answer. But if you're considering taking an overdose you want to bring that up with your dr and/or family & friends. Totally hopeless people make that mistake, but time goes on and conditions change so hopelessness doesn't fit any more. If this is an issue with you talk to a psychotherapist or if unsure what to do go to an emergency room and tell them. ...Read moreSee 1 more doctor answer
Very Very Serious: One of the most common overdoses in the country is acetamenophen overdose. Every day there are ICU over the country with patient overdosed on this drug. It causes liver failure and and death. Sadly this is all due to an over the counter drug. Acetamenophen should be used cautiously, carefully and for it's intended purpose. See care immediatley if you suspect your have overdosed on this med. ...Read moreSee 1 more doctor answer
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications should be evaluated by a medical professional, and if the overdose was taken on purpose, also by a mental health professional. Overdoses may require treatment in the er to pump the stomach or to reverse effects of meds already absorbed. ...Read more
- Talk to a doctor live online for free
- Can overdose of diotroxin be fatal ?
- Effexor overdose fatal
- Is amphetamine overdose always fatal?
- Ask a doctor a question free online
- Beta blocker overdose fatal
- Amitriptyline overdose
- Can you overdose on ambien?
- Death by ambien overdose
- Talk to a neurologist online